# SDR HEEA072895

- Difficulty date: May 1, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 212076176001
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT THE NR 1 HYDRAULIC SYSTEM LIGHT CAME ON. MAINTENANCE FOUND A CRACKED TUBE.
